# SDR DL72W951453

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APROACH, HAD UNKNOWN NOXIOUS FUMES IN AFT PASSENGER CABIN.  MADE EMERGENCY DESCENT, LANDED AGS.  VISUALLY INSPECTED CABIN AND CARGO BINS FOR SPILLS, RAN ENGINES AND PRESSURIZED CABIN DID NOT HAVE ANY ODOR.  RETURNED TO SERVICE.
